Open Access
April, 1995 The Central Limit Theorem Under Random Censorship
Winfried Stute
Ann. Statist. 23(2): 422-439 (April, 1995). DOI: 10.1214/aos/1176324528


Let $\hat{F}_n$ be the Kaplan-Meier estimator of a distribution function $F$ computed from randomly censored data. We show that under optimal integrability assumptions on a function $\varphi$, the Kaplan-Meier integral $\int \varphi d\hat{F}_n$, when properly standardized, is asymptotically normal.


Download Citation

Winfried Stute. "The Central Limit Theorem Under Random Censorship." Ann. Statist. 23 (2) 422 - 439, April, 1995.


Published: April, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0829.62055
MathSciNet: MR1332574
Digital Object Identifier: 10.1214/aos/1176324528

Primary: 60F15
Secondary: 60G42 , 62G30

Keywords: Censored data , CLT , Kaplan-Meier integral

Rights: Copyright © 1995 Institute of Mathematical Statistics

Vol.23 • No. 2 • April, 1995
Back to Top